# SDR BAQ2003F00000

- Difficulty date: March 5, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N2MF
- Make and model: Agusta A109
- Aircraft serial: 7277
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6894171
- Part serial: 37133
- Condition: Making Metal
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE WITH SUBJECT GEARBOX STARTED MAKING METAL ON MAINTENANCE RUNS AFTER ENGINE INSTALLATION.  METAL FOUND ON GEARBOX CHIP PLUG.  AFTER OPENING UP GEARBOX, FOUND UNIDENTIFIED METAL RING INSIDE.  NO VISIBLE SIGN OF DAMAGE TO GEAR TRAIN.  RETURNED GEARBOX, FOR FURTHER EVALUATION.
